TRIGONOMETRIC FOURIER-SERIES

被引:0
作者
ZIZIASVILI, LV
机构
来源
MATHEMATICS OF THE USSR-SBORNIK | 1976年 / 29卷 / 04期
关键词
D O I
10.1070/SM1976v029n04ABEH003684
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:521 / 546
页数:26
相关论文
共 21 条
[1]  
AHOBADZE TI, 1973, THESIS TBILISI
[2]  
Bari N. K., 1961, TRIGONOMETRIC SERIES
[3]  
CESARI L, 1938, ANN SCUOLA NORM SUP, V7, P275
[4]   Trigonometric series and Taylor series [J].
Fatou, P .
ACTA MATHEMATICA, 1906, 30 (04) :335-400
[5]   A convergence criterion for Fourier series [J].
Hardy, GH ;
Littlewood, JE .
MATHEMATISCHE ZEITSCHRIFT, 1928, 28 :612-634
[6]  
HARDY GH, 1932, J LOND MATH SOC, V7, P252
[7]  
HARDY GH, 1919, P LONDON MATH SOC, V18, P205
[8]  
HARDY GH, 1934, ANN PISA, V3, P43
[9]  
LEKISVILI MM, 1973, SSR MECN AKAD MOAMBE, V71, P49
[10]  
NEVAI GP, 1972, MAT LAPOK, V23, P261